On the Pseudo-Quasi Conformal Curvature Tensor of a Normal Paracontact Metric Manifold
xmlui.dri2xhtml.METS-1.0.item-rights
info:eu-repo/semantics/openAccessDate
2020Metadata
Show full item recordAbstract
In the present paper we have studied the curvature tensor of a normal paracontact metric manifold satisfying the conditions $ R(\xi,X) \widetilde{C}=0 $, $ \widetilde{C}(\xi,X)S=0 $, $ \widetilde{C}(\xi,X)P=0 $, $ \widetilde{C}(\xi,X)\widetilde{Z}=0 $ and pseudo quasi conformal flat, where $ R $, $ P $, $ S $, $ \widetilde{Z} $ and $ \widetilde{C} $ are the Riemannian curvature, projective curvature, Ricci, concircular curvature and pseudo-quasi conformal curvature tensors, respectively.
Volume
12Issue
1Collections
- Öksüz Yayınları [1372]